# SDR HEEA0015775

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 NEEDLE STICKING, ROTOR NEEDLE INOPERATIVE.
